Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Dissolvable stitches in incision after subtalar fusion, peroneal nerve affected, pain from leg to hip. Advise?

Disovable stitches in incison after subtalar fusion, six months later. Every ten to fourteen days more come out. Surgeon removed some but they keep working their way to the surface. Origianl incison is healing and now they are trying to come out just above the incison. Peroneal nerve is affected as I cannot put weight on that knee as the nerve goes crazy. Pain going up my leg to my hip? Is this from the peroneal nerve? What else could be in the incison. It's not infected.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

I am Dr. Vaibhav Gandhi, I am Orthopaedic surgeon
Suture poping out causes aseptic inflammatory reaction causing pain and discomfort. that may need removal.

peroneal nerve can be invoved during incision

Take physiotherapy = nerve stimulation, TENS

Hope I answered your questions.

Take care
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor